I'm not sure what I have. I have a couple of things I'm worried about. I have a patch on my stomach (it's on the right). It's been on there for about 5-6 months or so. It started off pretty red months back. It felt like dry skin. It doesn't itch, burn, or hurt. It haven't seen it bleed or ooze, either. When I finally went to the doctor, I don't think it was as red. She said it was fungal and prescribed an antifungal cream. Before that, I rubbed some kind of lotion on it, and that was probably why it wasn't as red. A few weeks later, it was still there. It appears as though the center has gotten less red (I think it may have already been less red before the antifungal cream), but it looks like there may be (not sure) bumps or somehing on the outside of the patch that are still red. I saw another doctor, and she said it was eczema. She said it wasn't lyme disease, and she prescribed a cortizone cream (and an Aveeno eczema therapy cream to put on top. I think it may have been to help keep the cortizone cream on?) It doesn't itch. I'm fair-skinned, Caucasian, 22 years old, and male. As far as I know, no family history of any of the diseases at the very top of the paragraph. I worked outside a bit last year landscaping and a bit this year (more last year than this year...just a very little bit this year), and I had on no sunscreen. I also have a second problem I'm worried about. I have a burning sensation that comes and goes on various parts of my body. It typically is characterized by redness. It comes and goes on various body parts. It doesn't itch. It just has heat and a burning sensation. I think it feels hot to the touch, as well. I think it feels almost like the sun is hitting me. I think I may have noticed some new freckles, and I wonder if my body is creating more melanin to deal with the heat. I had the patch on my stomach months before I ever got the burning sensation. The burning and heat sensations that come and go on various parts of my body didn't start until after the patch had been on there for four or five months. I don't know if heat and burning are progressive elements of a disease that involves that patch on the stomach, or if they're unrelated. I wonder if the burning redness and heat are histamine reactions to melanoma or some such. The patch tends to get red (no burning) after hot water hits it. About a month or so ago, I got out of the shower and happened to look at my left arm in the mirror (I can't remember if it was burning or not). It was red, and after that, for a few weeks to a month or so, that arm felt odd (or at least it seemed like it...could it have anything to do with lymph nodes?). I wasn't sure if it was a blood clot or what. It's hard to explain the feeling that was in the left arm. It seemed like sometimes near the elbow in particular felt odd (the upper arm also felt particularly odd...I don't think I noticed as much in the lower arm, if anything). I think I may have felt some warmth and redness (not sure...maybe in the mid to upper arm, or at least mid maybe). I don't think I really feel any weird feelings in the left arm anymore. Feel free to ask questions. I've tried to be pretty thorough.
I have canker sore (?) or something under my tongue. Before that or right when I got that, I had a slight headache in the right side of my head (think the right eye was also somewhat aching) for a couple of days or so. The teeth on the side of the sore also seemed to be more sensitive, and I had a bit of ear pain on that side (especially if I moved my mouth in a certain way(s)). Now, there's basically just the sore under the tongue, and a bit of ear pain if I move my mouth a certain way. The sore of the tongue is noticeable when eating or spitting. It was also noticeable when talking, but I don't think it is as much anymore.
My skin also turns red easily.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?